Initial Sedation Of Latuda?
Posted 08 September 2013 - 12:54 PM
I was prescribed Latuda 40mg in the hospital last week and it did nothing for me at first. However, two nights ago I took it for the first time with dinner. Ever since I have been massively sedated and have even stopped my sleeping meds and still I just want to sleep all day. Has anyone else experienced this? If so, did it go away? So far it hasn't changed my mood.
Past RX: Prozac, Zoloft, Lexapro, Wellbutrin, Zyprexa, Haldol, Seroquel, Abilify, Ativan, Valium, Doxepin, Tegretol, Depakote, Latuda, Clomipramine, Restoril, Remeron, Invega, Saphris
"This is the part of me that needs medication"-Modest Mouse
"There is a crack in everything. That's how the light gets in."-Leonard Cohen
Posted 02 October 2013 - 06:12 PM
Can't say I know if it stops but can say you're certainly not alone.
My Things: MDD, GAD, OCD tendencies,SI, Bulimia/EDNOS, possible underlying BPD, and some form of dermatillomania.
Current Meds: Vitamin D-3
Former Meds: Citalopram (Celexa), Venlafaxine (Effexor),Viibryd, Lexapro, Imipramine HCL, Wellbutrin, Zoloft, Latuda, Wellbutrin, Seroquel XR, Trazadone, and Nuvigil.
Posted 02 October 2013 - 07:27 PM
I don't recall ever feeling sleepy from Latuda.
Latuda 60mg; propranolol 80mg; benztropine 0.25mg (akathisia); Lamictal 200mg; Wellbutrin 150 mg;
For sleep (rotating): Lunesta 6mg; Seroquel 50mg
Prn: Xanax up to 3mg;
Efffexor, Cymbalta, Zoloft, Valium, clonazepam, Seroquel, Abilify, Ambien, Viibryd, Chantix, Luvox, trazodone
Posted 09 November 2013 - 08:47 PM
I'm having a strange mix of sedation and mild akathisia from Latuda that occur simultaneously. I get really sleepy an hour or two after taking it, but I also get a huge urge to move and specifically use my hands. Currently on only 20mg as I am very sensitive to meds. Had to lower from 40mg because the I was so sleepy, all I wanted to do was lie down, yet akathisia was so bad that I couldn't sit still and was considering knocking myself unconscious.
The sedation part has been unpredictable. Some nights I get really sleepy very quickly, and some nights not so much. But the akathisia is there and will keep me up all night if the Latuda induced sleepiness is milder on a given night. The nights are so different, I sometimes question if it is the Latuda causing sedation, but I couldn't put a finger on anything else that could cause the remarkable somnolence.
"Some are born mad. Some remain so."
-Samuel Beckett, Waiting for Godot
Past: Zeldox, Latuda, Moclobemide, Mirapex, Saphris, Depakote, Concerta, Modafinil, Tegretol, Abilify, Effexor, Lamictal, Imovane, Luvox, Wellbutrin, Trazadone, Clonazepam, Zyprexa, Celexa, and one full course of bilateral ECT.
Posted 01 December 2013 - 01:04 AM
Try taking it at night. I initially was taking Latuda in the morning because it is supposed to be activating, but I figured out there is a cycle to Latuda, it initially makes me very sleepy, then a few hours later I feel activated. So I switched dosing to bedtime so I sleep through the sedative part. It is sometimes hard to get up in the morning but once I'm up it gives me good energy.
Current Dx: Mostly PTSD.
Current meds: None except PRNs
Past Dx: Depression, Panic disorder.
Past Meds: sertraline, lorazepam, tranylcypromine, Seroquel, Abilify, lithium, lamotrigine, valproate, Latuda, oxcarbazepine, risperidone, olanzapine.
"Remember, there is no reliable way to distinguish a catatonic from a mystic" - Sanjay Nigam, "The Transplanted Man"
Reply to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud
Don’t worry about actually buying one. Windows shop and share the designs you’d like to buy or find worthy of ridicule. What else are you doing now? Working? Sure you are.
|| ||Follow @jerod23||Wear my Straitjacket||Batshit Crazy Blog|
Crazymeds | Promote Your Page Too||Follow @BrandCrazyMeds||Play Dress-Up with your Imaginary Friends||Crazymeds: The Blog|